MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARDEX LUBRICATH PEDIATRIC FOLEY CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARDEX LUBRICATH PEDIATRIC FOLEY CATHETER
Model Number 0165PL10
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Codes No Patient Involvement (2645); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that one piece was missing from sealed package of foley catheter - pediatric.
 
Event or Problem Description
It was reported that one piece was missing from sealed package of foley catheter.
 
Additional Manufacturer Narrative
The reported event was inconclusive due to poor sample condition.Visual evaluation of the returned sample noted one latex foley within its strip pack and its opened carton packaging.Visual inspection of the sample noted that there may have been some strip packs still left in the carton, but with the angle of the picture, it cannot be confirmed how many catheters were in the carton originally upon receipt.As a result, it cannot be assessed if the carton was truly missing one catheter.A potential root cause for this failure could be "operator error¿.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.Labeling review was not performed because labelling could not have prevented the reported failure.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARDEX LUBRICATH PEDIATRIC FOLEY CATHETER
Common Device Name
PEDIATRIC FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
MDR Report Key11297788
Report Number1018233-2021-00345
Device Sequence Number741661
Product Code EZC
UDI-Device Identifier00801741017674
UDI-Public(01)00801741017674
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K910846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Model Number0165PL10
Device Catalogue Number0165PL10
Device Lot NumberNGDR3014
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/15/2021
Initial Date Received by Manufacturer 01/14/2021
Supplement Date Received by Manufacturer07/20/2021
Initial Report FDA Received Date02/08/2021
Supplement Report FDA Received Date08/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;